# SDR SWAA100998

- Difficulty date: February 19, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 10,195 hours, 6,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMERGENCY EXIT SIGN LIGHT COVER BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
